# SDR DALA2024020601574

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER RADIUS OF THE FRAME TAB OF THE OVERWING FRAME STA 696 RH AT PAX CABIN. SUMMARY OF NRC 00462: CRACKED FRAME TAB OF THE OVERWING FRAME STA 696 RH AT PAX CABIN WAS REPLACED PER B-717-200 SRM 51-41-05-0G AND 51-41-02-0G IN REFERENCE CARD 5310-01436-03B JOB 100-0002. ASSOCIATED AA 5310-01436 ADDED FOR AC 9566. (LP #0185725)
